Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.


Martin, G.M., Nadarajah, K. and Poskitt, D.S. (2020) Issues in the estimation of mis-specified models of fractionally integrated processes. Journal of Econometrics, 215 (2). pp. 559-573. ISSN 0304-4076

Nadarajah, K., Martin, G.M. and Poskitt, D.S. (2020) Optimal bias correction of the log-periodogram estimator of the fractional parameter : a jackknife approach. Journal of Statistical Planning and Inference. ISSN 0378-3758 (In Press)

Harris, D., Martin, G.M., Perera, I. et al. (1 more author) (2018) Construction and visualization of confidence sets for frequentist distributional forecasts. Journal of Computational and Graphical Statistics. ISSN 1061-8600

This list was generated on Sun Aug 2 23:01:20 2020 BST.